Various Topics

Book

Ring Theory: Nonsingular Rings and Modules
Pure and Applied Math. Series, No. 33
New York (1976) Dekker
Zentralblatt 336 (1977) 16001; Math. Reviews 55 (1978) 2970

Expository and Overview Articles

Leavitt path algebras and direct limits
in Rings, Modules, and Representations (N.V. Dung, et al., eds.)
Contemp. Math. 480 (2009) 165-187
Math. Reviews 10h:16073; Zentralblatt 1194.16012
Power-cancellation of modules
in Ring Theory II, Proceedings of the Second Oklahoma Conference (B.R. McDonald and R.A. Morris, Eds.), pp. 131-147
New York (1977) Dekker
Zentralblatt 346 (1977) 16021; Math. Reviews 55 (1978) 5698
Direct sum properties of quasi-injective modules
Bull. Amer. Math. Soc. 82 (1976) 108-110
Zentralblatt 321 (1976) 16016; Math. Reviews 53 (1977) 5665

Research Articles

The realization problem for some wild monoids and the Atiyah problem (with P. Ara)
Tame and wild refinement monoids (with P. Ara)
Semigroup Forum 91 (2015) 1-27.
LU decomposition of totally nonnegative matrices (with T.H. Lenagan)
Linear Alg. Applic. 436 (2012) 2554-2566
Math. Reviews 2890014; Zentralblatt 1236.15030
Irreducible components of module varieties: projective equations and rationality (with B. Huisgen-Zimmermann)
Contemp. Math. 562 (2012) 141-167
Math. Reviews 2905558; Zentralblatt 1262.16011
Leavitt path algebras of separated graphs (with P. Ara)
J. reine angew. Math. 669 (2012) 165-224
Non-simple purely infinite rings (with G. Aranda Pino, F. Perera, and M. Siles Molina)
Amer. J. Math. 132 (2010) 563-610
Math. Reviews 11e:16064; Zentralblatt 1206.16003
Leavitt path algebras and direct limits
in Rings, Modules, and Representations (N.V. Dung, et al., eds.), Contemp. Math. 480 (2009) 165-187
Math. Reviews 10h:16073; Zentralblatt 1194.16012
The closed-point Zariski topology for irreducible representations (with E.S. Letzter)
J. Algebra Applic. 5 (2006) 719-730
Math. Reviews 08c:16007; Zentralblatt 1111.16002
Semilattices of groups and inductive limits of Cuntz algebras (with E. Pardo and F. Wehrung)
J. reine angew. Math. 588 (2005) 1-25
Math. Reviews 07b:46088; Zentralblatt 1115.46059
The complete dimension theory of partially ordered systems with equivalence and orthogonality (with F. Wehrung)
Memoirs Amer. Math. Soc. No. 831 (2005) viii+1-117
Math. Reviews 06d:06001; Zentralblatt 1075.06001
Stable rank of corner rings (with P. Ara)
Proc. Amer. Math. Soc. 133 (2005) 379-386
Math. Reviews 05h:19001; Zentralblatt 1065.19001
Fractional skew monoid rings (with P. Ara, M.A. Gonzalez-Barroso, and E. Pardo)
J. Algebra 278 (2004) 104-126
Math. Reviews 05f:16042; Zentralblatt 1063.16033
K0 of purely infinite simple regular rings (with P. Ara and E. Pardo)
K-Theory 26 (2002) 69-100
Zentralblatt 1012.16013; Math. Reviews 04e:19001
The graded version of Goldie's theorem (with J.T. Stafford)
in Algebra and its Applications (Athens, OH 1999) (D.V. Huynh, S.K. Jain, and S.T. López-Permouth, Eds.), Contemp. Math. 259 (2000) 237-240
Math. Reviews 01g:16087; Zentralblatt 985.16031
Periodic flat modules, and flat modules for finite groups (with D.J. Benson)
Pacific J. Math. 196 (2000) 45-87
Math. Reviews 02c:20006; Zentralblatt 1073.20500
Repetitive resolutions over classical orders and finite dimensional algebras (with B. Huisgen-Zimmermann)
in Algebras and Modules II (I. Reiten, S. O. Smalo, and O. Solberg, Eds.)
Canad. Math. Soc. Conf. Proc. Series 24 (1998) 105-137
Zentralblatt 913.16006; Math. Reviews 99m:16007
Separative cancellation for projective modules over exchange rings (with P. Ara, K.C. O'Meara, and E. Pardo)
Israel J. Math. 105 (1998) 105-137
Math. Reviews 99g:16006; Zentralblatt 908.16002
Dually slender modules and steady rings (with P.C. Eklof and J. Trlifaj)
Forum Math. 9 (1997) 61-74
Math. Reviews 98a: 16001; Zentralblatt 866.16003
Stable range one for rings with many units (with P. Menal)
J. Pure Appl. Algebra 54 (1988) 261-287
Zentralblatt 653 (1989) 16013; Math. Reviews 89h: 16011
Surjective endomorphisms of finitely generated modules
Communic. in Algebra 15 (1987) 589-609
Zentralblatt 612 (1987) 16020; Math. Reviews 88d: 16010
Lengths of submodule chains versus Krull dimension in non-noetherian modules (with B. Zimmermann-Huisgen)
Math. Zeitschrift 191 (1986) 519-527
Zentralblatt 563 (1985) 16015; Math. Reviews 87f: 16021
Boundedness of direct products of torsion modules (with B. Zimmermann-Huisgen)
J. Pure Appl. Algebra 39 (1986) 251-273
Zentralblatt 581 (1986) 16001; Math. Reviews 88a: 16049
Localized group rings, the invariant basis property, and Euler characteristics
Proc. Amer. Math. Soc. 91 (1984) 523-528
Zentralblatt 513 (1984) 16008; Math. Reviews 85e: 16016
Cancellation of low-rank vector bundles
Pacific J. Math. 113 (1984) 289-302
Zentralblatt 493 (1983) 55007; Math. Reviews 86a: 18013
Centralizers in differential, pseudo-differential, and fractional differential operator rings
Rocky Mtn. J. Math. 13 (1983) 573-618
Zentralblatt 532 (1984) 16002; Math. Reviews 85b: 13039
Direct limit groups and the Keesling-Mardesic shape fibration (with T.B. Rushing)
Pacific J. Math. 86 (1980) 471-476
Zentralblatt 448 (1981) 55005; Math. Reviews 82g: 55021
Commutants of ordinary differential operators (with R.C. Carlson)
J. Diff. Eqns. 35 (1980) 339-365
Zentralblatt 406 (1980) 34020; Math. Reviews 81g: 12025
Local isomorphisms of algebras of continuous functions
J. London Math. Soc. 16 (1977) 348-356
Zentralblatt 381 (1979) 54005; Math. Reviews 58 (1979) 2203
Algebras over zero-dimensional rings (with R.B. Warfield, Jr.)
Math. Annalen 223 (1976) 157-168
Zentralblatt 317 (1976) 16004; Math. Reviews 54 (1977) 357
Choquet simplexes and $\sigma$-convex faces
Pacific J. Math. 66 (1976) 119-124
Zentralblatt 322 (1976) 31015; Math. Reviews 55 (1978) 8750
Power-cancellation of groups and modules
Pacific J. Math. 64 (1976) 387-411
Zentralblatt 308 (1976) 16016; Math. Reviews 56 (1978) 8630
Rings over which certain modules are injective (with A.K. Boyle)
Pacific J. Math. 58 (1975) 43-53
Zentralblatt 275 (1974) 16024; Math. Reviews 51 (1976) 12937
Subrings of idealizer rings
J. Algebra 33 (1975) 405-429
Zentralblatt 297 (1975) 16018; Math. Reviews 50 (1975) 9978
Strongly prime and completely torsion-free rings (with D. Handelman and J. Lawrence)
Carleton Univ. Math. Series No. 109 (1974) v+1-128
Idealizers and nonsingular rings
Pacific J. Math. 48 (1973) 395-402
Zentralblatt 248 (1973) 16012; Math. Reviews 52 (1976) 10808
Triangular representations of splitting rings
Trans. Amer. Math. Soc. 185 (1973) 271-285
Zentralblatt 276 (1974) 16021; Math. Reviews 48 (1974) 4044
Essential products of nonsingular rings
Pacific J. Math. 45 (1973) 493-505
Zentralblatt 227 (1972) 16023; Math. Reviews 47 (1974) 5048
Distributing tensor product over direct product
Pacific J. Math. 43 (1972) 107-110
Zentralblatt 237 (1973) 13007; Math. Reviews 47 (1974) 276
Singular torsion and the splitting properties
Memoirs Amer. Math. Soc. No. 124 (1972) v+1-89
Zentralblatt 242 (1973) 16018; Math. Reviews 49 (1975) 5090
Embedding nonsingular modules in free modules
J. Pure Appl. Algebra 1 (1971) 275-279
Zentralblatt 224 (1972) 16003; Math. Reviews 45 (1973) 8675
Some representation theorems for involution rings
J. Algebra 14 (l970) 299-311
Zentralblatt 188 (1970) 87; Math. Reviews 42 (1971) 7709

Author:
goodearl@math.ucsb.edu

Last Modified: August 2015

Research Interests

Curriculum Vitae

Ken Goodearl's Home Page

Department of Mathematics Home Page


UCSB Home Page